feeling tired and sometimes light headed after having taken it for at least 5 year, but helped my breathing greatly and was constipated like another review I read
What changed that you could stop it? If you are having more trouble breathing since you stopped it you should see your dr. It could mean your heart rate is off again. As to the constipation I'd say try colace and plenty of water.
- Amiodarone Information for Consumers
- Amiodarone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amiodarone (detailed)
Updated 6 Aug 2010 • 2 answers
ALL thyroid meds give me bad side effects - nausea, flu-like symptoms, fatigue, weakness, loss of a?
Updated 4 Feb 2012 • 1 answer
Updated 7 Jun 2013 • 2 answers
Updated 18 Mar 2015 • 4 answers
Updated 2 Mar 2017 • 1 answer
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.